# SDR BJ6A200612903

- Difficulty date: November 10, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- Aircraft time: 3,664 hours, 1,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550425
- Condition: Corroded
- Location: Bs 328
- Part time: 3,664 hours, 1,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR STRUCTURE FOUND CORRODED WHEN GALLEY WAS REMOVED FOR OTHER MAINTENANCE. REPAIRED FLOORBEAM IAW DRAWING 4182527-01 AND SRM 51-10-51. NEW MOISTURE PROTECTIVE BARRIER APPLIED UNDERNEATH FLOORING MATERIAL AND THE FLOORBOARDS.  THE CORROSION APPEARS TO HAVE BEEN CAUSED BY THE LACK OF A MOISTURE PROTECTIVE BARRIER BETWEEN THE FLOORING MATERIAL AND THE UNDERLYING STRUCTURE WHICH ALLOWED MOISTURE/CONTAMINANTS TO GET UNDER THE FLOOR.
